Ohio, 2009Flooding in Ohio, February 8 to 10, 2009
February 8 to 10, 2009 · NWS CLE · 2 events in 2 counties and zones
A long stretch of below normal temperatures allowed a deep snowpack and significant river ice cover to develop in northern Ohio during January and early February. Unseasonably warm weather February 7th and 8th caused a rapid melting of the snowpack, increasing streamflows and causing ice jams on many rivers tributary to Lake Erie.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $75,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A long stretch of below normal temperatures allowed a deep snowpack and significant river ice cover to develop in northern Ohio during January and early February. Unseasonably warm weather February 7th and 8th caused a rapid melting of the snowpack, increasing streamflows and causing ice jams on many rivers tributary to Lake Erie.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before the first event at Feb 8, 5:45 AM EST, 15 minutes earlier.
Area forecast discussion, Feb 8, 5:45 AM EST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
545 AM EST SUN FEB 8 2009
.SYNOPSIS...
A COLD FRONT WILL MOVE THROUGH THE REGION TODAY. HIGH PRESSURE
WILL MOVE BACK IN TONIGHT AND THEN MOVE EAST MONDAY. A WARM FRONT
WILL MOVE THROUGH MONDAY NIGHT. A STRONG LOW PRESSURE SYSTEM WILL MOVE
OUT OF THE SOUTHERN PLAINS TUESDAY AND MOVE INTO MICHIGAN
WEDNESDAY AND THEN INTO QUEBEC THURSDAY. THIS SYSTEM WILL BRING IN
MILD BUT WINDY WEATHER FOR THE MID WEEK PERIOD.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE PROBLEMS TODAY ARE THE SKY COVER AND WHAT THE TEMPERATURES WILL
DO. AT THIS TIME WILL KEEP WILL KEEP IT DRY. THE LAKE AND 850 MB
TEMPERATURE DIFFERENCE WILL BE 6C OR LESS. NOTHING HAS BEEN
INDICATED ON RADAR DURING THE EARLY MORNING HOURS AND AT SITES
UPSTREAM. THE TEMPERATURE DROP AT 850 MB TODAY WILL BE JUST 5 TO 6
C SO TEMPERATURES MAY BE FALLING NEAR DAYBREAK AND THEN MAY RECOVER
A FEW DEGREES ESPECIALLY AT LOCATIONS THAT GET SOME SUN. WILL GO
WITH THAT TREND IN THE FORECAST AS TEMPERATURES WHEN THE ZONES/GRIDS
ARE SENT WILL STILL BE MILD. WILL JUST FORECAST HIGHS AND NO
FALLING TEMPERATURES. SOME PATCHY FOG MAY OCCUR EARLY THIS AM EAST
OF CLE AS THE FLOW OFF THE LAKE BRINGS IN SOME FOG THAT DEVELOPED
SATURDAY WITH THE MOIST AIR OVER THE LAKE. THE CLOUDS WILL
DECREASE ESPECIALLY OVER THE WESTERN TWO THIRDS OF THE FORECAST
AREA LATER TODAY AS HIGH PRESSURE BUILDS IN.
MARINE WEATHER STATEMENT WILL BE ISSUED ABOUT THE ICE FLOES MOVING
ON LAKE ERIE AGAIN TODAY AND THIS WILL ALSO BE MENTIONED IN THE
HAZARD WEATHER OUTLOOK.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
HIGH PRESSURE MOVING ACROSS THE FORECAST AREA TONIGHT. WITH LIGHT
WINDS AND MOSTLY CLEAR SKIES THE COOLER GUIDANCE SEEMS BEST.
FOR MONDAY PLENTY OF CIRRUS AS UPPER LEVEL JET WILL BE OVER THE AREA...
SOME MID CLOUDS AT TIMES. PARTLY CLOUDY WILL PROBABLY HANDLE
IT...IT SHOULD NOT BE A MOSTLY CLOUDY DAY. HIGHS A LITTLE TOUGH
MONDAY. THE RIDGE IS MOVING AWAY AND SOUTHERLY WINDS DEVELOP. SOME
LOCATIONS WILL BE IN A SOUTHEAST DOWNSLOPE FLOW. AREAS RIGHT ALONG
THE LAKESHORE MAY GET A FLOW OFF THE LAKE TO KEEP THEM COOLER.
MOSTLY CLOUDY MONDAY NIGHT AS WARM FRONT MOVES ACROSS THE AREA. THE
PRECIPITATION WILL NOT MOVE IN UNTIL LATE IN THE EVENING. QUESTION
IS HOW FAR EAST THE LIKELY POPS SHOULD BE. AT THIS TIME WENT WITH
PREVIOUS FORECAST OF MFD AND WEST LIKELY AND CHANCE EAST. LIKE THE
WARMER MOS GUIDANCE ESPECIALLY IN THE WEST WITH CLOUDS THICKENING
QUICKLY AND A MODERATE SOUTHERLY FLOW. TEMPERATURES MAY DROP BRIEFLY
AFTER SUNSET IF THE CLOUDS ARE THIN BUT NONE THE LESS MILD SEEMS
REASONABLE.
FOR TUESDAY ON THE EDGE IN THE EAST ABOUT LIKELY OR HIGH CHANCE
POPS. SOME QUESTIONS AS TO HOW QUICKLY IT WILL BE MOVING THROUGH AND
THAT IT MAY BE RAINING MAINLY 09Z TO 13Z. WITH THAT QUESTION WILL
LEAVE THE EAST JUST CHANCE AND EMPHASIZE THE BEST CHANCE IN THE
AM...BY HAVING THE HIGHEST POPS IN THE AM. ON THE EDGE ABOUT HOW
WARM IT WILL GET WITH CLOUDS. THE WINDS AND GRADIENT WILL BE STRONG
ENOUGH FOR NO LAKE INFLUENCE. DID NOT BUY GUIDANCE 100%...WENT MORE
MID 50S. THESE HIGHS WILL NOT BE RECORD HIGHS...JUST ABOVE NORMAL.
THE QPF FOR MONDAY NIGHT INTO TUESDAY SHOULD BE MAINLY UNDER HALF AN
INCH...WE SHOULD BE ABLE TO HANDLE THAT. ALTHOUGH IT COULD HELP THE
ICE JAMS START MOVING A LITTLE MORE.
FOR TUESDAY NIGHT ON THE EDGE ABOUT THE POPS AS WE ARE WAITING FOR
THE RAIN FROM THE APPROACHING SURFACE LOW. THE GFS IS AS SOMETIMES
THE CASE A LITTLE SLOWER...SO CHANCE POPS TUESDAY NIGHT LOOKS
GOOD...WITH THE HIGHEST POPS IN THE WEST. WENT WITH THE MILD MEX MOS
NUMBERS AS THE SOUTHERLY FLOW AND MEAGER AMOUNTS OF RAIN WILL MEAN
IT WILL BE MILD.
LIKELY POPS WEDNESDAY AS THE LOW MOVES UP TO THE WEST OF THE
FORECAST AREA. MODELS HAVE BEEN CONSISTENT WITH THIS THE LAST FEW
RUNS. AT THIS TIME NO MENTION OF THUNDER BUT IT MAY BE NEEDED BASED
ON SOME OF THE INSTABILITY INDICATORS. IF THE CURRENT TRACK OF THE
LOW OCCURS AT LEAST THE RAINFALL WILL STAY UNDER AN INCH. THAT
WILL PROBABLY CAUSE SOME FLOODING...BUT IT SHOULD NOT BE OUT OF
CONTROL. THE ICE JAM FLOODING PART IS STILL IN QUESTION FOR THE
RIVERS THAT EMPTY INTO LAKE ERIE...AS LAKE ERIE IS FAIRLY ICY AND
THE ICE FROM THE RIVERS WILL NOT HAVE ANY PLACE TO GO. ON THE EDGE
ABOUT HOW WARM IT WILL GET. DID NOT GO AS HIGH AS MEX BECAUSE OF
SHOWERS AND CLOUDS AROUND...MAINLY MID 50S. RECORD HIGHS ON THAT
DAY ARE MAINLY IN THE LOWER 70S.
ON THE EDGE ABOUT THE POPS FOR WEDNESDAY NIGHT AS THE LOW LIFTS TO
THE NORTH...WHETHER IT SHOULD BE CHANCE OR LIKELY BECAUSE WE ARE
LOOSING THE DYNAMICS. WILL CONTINUE WITH LIKELY POPS AT THIS TIME.
TEMPERATURES WILL COOL SO MENTIONED A THREAT OF SNOW SHOWERS LATE.
WIND WILL BE AN ISSUE WEDNESDAY AND WEDNESDAY NIGHT. THE LOW DOES
NOT DEEPEN THAT MUCH SO THAT MAY HELP KEEP THE WINDS MORE TO
ADVISORY CATEGORY INSTEAD OF WARNING BUT IT COULD BE CLOSE. EVEN
IN THE WARM ADVECTION THE WINDS COULD APPROACH ADVISORY CATEGORY
AND OF COURSE THE BEST CHANCE FOR WINDS MEETING HEADLINE CRITERIA
WILL BE AFTER FRONTAL PASSAGE IN THE COLD ADVECTION. THIS WILL BE
MONITORED IN THE NEXT FEW DAYS.
&&
.LONG TERM /THURSDAY THROUGH SATURDAY/...
NO MAJOR CHANGES TO THE EXTENDED FORECAST. THE 00Z GFS AND EUROPEAN
MODELS HAVE COME INTO AGREEMENT FROM THURSDAY ONWARD. THERE WERE
DIFFERENCES PREVIOUSLY WITH RESPECT TO THE DEPARTING LOW ON THURSDAY
AS WELL AS THE NEXT SYSTEM TO OUR SOUTH ON SATURDAY. THE FORECAST
HAD A GOOD HANDLE ON IMPROVING CONDITIONS ON THURSDAY AND FRIDAY SO
I LEFT THOSE DAYS VIRTUALLY UNTOUCHED. ON SATURDAY HOWEVER I DID
BACK OFF ON POPS JUST A BIT AS THE 00Z GUIDANCE IS NOW KEEPING THE
LOW PRESSURE WELL SOUTH OF THE FORECAST AREA. WHILE SOME SNOW COULD
OCCUR ACROSS THE SOUTHERN TIER...I DROPPED POPS FURTHER NORTH TO
ACCOUNT FOR THESE CHANGES. OTHERWISE ONLY MINIMAL CHANGES MADE.
&&
.AVIATION /12Z SUNDAY THROUGH THURSDAY/...
COLD FRONT MOVING THROUGH THE AREA AS OF 10Z. LOW CLOUDS AHEAD OF
THE FRONT ARE SCATTERING OUT HOWEVER THERE IS A FAIRLY LARGE AREA
OF POST-FRONTAL MVFR STRATO-CU BEHIND THE FRONT WITH A SECONDARY
TROUGH. I THINK THERE WILL BE A BRIEF PERIOD OF CLEAR
SKIES...FOLLOWED BY MVFR CIGS LATER THIS MORNING. BY THIS
AFTERNOON ALL SITES SHOULD SCATTER OUT TO VFR. VFR CONDITIONS
SHOULD PREVAIL AT ALL SITES THIS EVENING AND OVERNIGHT AS HIGH
PRESSURE MOVES OVERHEAD.
.OUTLOOK...ANOTHER WARM FRONT WILL BE AFFECTING THE FORECAST AREA
MONDAY NIGHT AND TUESDAY WITH THE POTENTIAL FOR NON VFR CONDITIONS
AND AGAIN BY LATE WED AND WED NIGHT AS A LOW MOVES JUST TO THE NW OF
THE AREA. SOME CONVECTION MAY BE POSSIBLE BY LATE WED AS AIRMASS
LOOKS TO BECOME SOMEWHAT UNSTABLE. WRAP MOISTURE...MVFR CIGS AND
SNOWBELT SHSN LOOK LIKELY FOR THU.
&&
.MARINE...
WINDS WILL CONTINUE TO WEAKEN TODAY IN THE WAKE OF A WEAK COLD
FRONTAL PASSAGE. THE FRONT HAS YET TO CROSS THE LAKE AS OF 06Z BUT
IT SHOULD MOVE INTO OHIO/PA BY MID MORNING. EARLY SOUTHWEST WINDS TO
30 KNOTS WILL EVENTUALLY BECOME LIGHT AND VARIABLE TONIGHT AS HIGH
PRESSURE MOVES OVERHEAD. RELATIVELY TRANQUIL CONDITIONS WILL PERSIST
MONDAY AND TUESDAY. THE NEXT BIG EVENT WOULD BE DEEP LOW PRESSURE
MOVING INTO THE LOWER GREAT LAKES REGION ON WEDNESDAY WITH A STRONG
FRONT CROSSING THE LAKE WEDNESDAY NIGHT. THIS STILL LOOKS ON
TRACK...ALTHOUGH THERE ARE SOME TIMING DIFFERENCES WITH RESPECT TO
THE EXACT TIMING OF THIS FRONTAL PASSAGE. FOR NOW I DID NOT CHANGE
ANY OF THE TIMING FROM THE PREVIOUS FORECAST AND I KEPT SOUTHWEST
GALES IN PLACE WEDNESDAY NIGHT AND THURSDAY. HIGH PRESSURE WILL
BUILD ACROSS THE LAKE BEHIND THE FRONT WITH A RETURN TO QUIET AND
TRANQUIL CONDITIONS FOR THE END OF THE WEEK.
&&
.HYDROLOGY...
WITH THE SNOW MELT SATURDAY...PROBABLY AT LEAST AN INCH WE ARE
GETTING SOME MOVEMENT OF THE ICE JAMS IN THE RIVERS. AT THIS TIME
WITH SOME COOLING TODAY THE SNOW MELT WILL SLOW BUT THE THREAT OF
ICE JAM FLOODING WILL CONTINUE. OF COURSE THE THREAT OF ICE JAM
FLOODING WILL INCREASE AS TEMPERATURES WARM MORE AND EVEN MORE
SNOW MELTS.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.
&&
SYNOPSIS...KIELTYKA
NEAR TERM...KIELTYKA
SHORT TERM...KIELTYKA
LONG TERM...LEINS
AVIATION...LEINS
MARINE...LEINS
HYDROLOGY...KIELTYKA
Hazardous weather outlook, Feb 8, 5:30 AM EST, 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
530 AM EST SUN FEB 8 2009
OHZ006-013-014-017>023-027>033-036>038-047-PAZ002-003-091030-
WOOD-GEAUGA-ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-
PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-
MAHONING-MARION-MORROW-HOLMES-KNOX-SOUTHERN ERIE-CRAWFORD PA-
530 AM EST SUN FEB 8 2009
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT.
WITH THE SNOW MELT FROM SATURDAY...COMBINED WITH SOME MORE SNOW
MELT TODAY AND THE CONTINUED RUNOFF...RIVER LEVELS ARE ON THE RISE AND
SOME MOVEMENT OF ICE ON THE RIVERS MAY OCCUR. SOME MINOR ICE JAM
FLOODING MAY OCCUR THROUGH TONIGHT ON SOME STREAMS AND RIVERS.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
TEMPERATURES WILL BE WELL ABOVE FREEZING ESPECIALLY FOR THE EARLY
AND MID WEEK PERIOD. WITH SOME RAINFALL...TUESDAY THROUGH
WEDNESDAY THIS COULD LEAD TO THE POTENTIAL FOR FLOODING OF AREA
CREEKS...STREAMS...AND RIVERS. THE AMOUNT OF RAINFALL WILL DEPEND
ON THE TRACK OF THE LOW PRESSURE AREA THAT WILL BE MOVING THROUGH
THE REGION. ICE JAMS WILL CONTINUE TO MOVE THIS COMING WEEK...WITH
OR WITHOUT SIGNIFICANT RAINFALL. THE THREAT OF ICE JAM FLOODING
WILL BE HIGH.
IT WILL BE WINDY WEDNESDAY THROUGH THURSDAY...THE WIND GUSTS MAY
EXCEED 45 MPH.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
LEZ061-142>149-162>169-091030-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
530 AM EST SUN FEB 8 2009
THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.
.DAY ONE...TODAY AND TONIGHT.
POSSIBILITY OF ICE FLOES BREAKING AWAY FROM THE MAIN ICE AREA
OF LAKE ERIE THROUGH TONIGHT.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
POSSIBILITY OF ICE FLOES BREAKING AWAY FROM THE MAIN ICE AREA
ON LAKE ERIE WILL OCCUR FOR MUCH OF THE WORK WEEK.
GALE FORCE WINDS ARE POSSIBLE WEDNESDAY NIGHT AND THURSDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
OHZ003-007>012-089-PAZ001-091030-
LUCAS-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-
ASHTABULA LAKESHORE-NORTHERN ERIE-
530 AM EST SUN FEB 8 2009
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT.
WITH THE SNOW MELT FROM SATURDAY...COMBINED WITH SOME MORE SNOW
MELT TODAY AND THE CONTINUED RUNOFF...RIVER LEVELS ARE ON THE RISE AND
SOME MOVEMENT OF ICE ON THE RIVERS MAY OCCUR. SOME MINOR ICE JAM
FLOODING MAY OCCUR THROUGH TONIGHT ON SOME STREAMS AND RIVERS.
POSSIBILITY OF ICE FLOES BREAKING AWAY FROM THE MAIN ICE AREA
OF LAKE ERIE THROUGH TONIGHT.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
TEMPERATURES WILL BE WELL ABOVE FREEZING ESPECIALLY FOR THE EARLY
AND MID WEEK PERIOD. WITH SOME RAINFALL...TUESDAY THROUGH
WEDNESDAY THIS COULD LEAD TO THE POTENTIAL FOR FLOODING OF AREA
CREEKS...STREAMS...AND RIVERS. THE AMOUNT OF RAINFALL WILL DEPEND
ON THE TRACK OF THE LOW PRESSURE AREA THAT WILL BE MOVING THROUGH
THE REGION. ICE JAMS WILL CONTINUE TO MOVE NEXT WEEK...WITH OR
WITHOUT SIGNIFICANT RAINFALL. THE THREAT OF ICE JAM FLOODING
WILL BE HIGH.
IT WILL BE WINDY WEDNESDAY THROUGH THURSDAY...THE WIND GUSTS MAY
EXCEED 45 MPH.
POSSIBILITY OF ICE FLOES BREAKING AWAY FROM THE MAIN ICE AREA
OF LAKE ERIE WILL CONTINUE THROUGH SATURDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
KIELTYKA
Flood, Lake
- When
- February 8, 6:00 AM EST to February 10, 12:00 PM EST
- Where
- Lake County, East Lake to 1.06 mi SSE of Willoughby
- Cause
- Ice Jam
- Property damage
- $25,000
- Reported by
- Law Enforcement
- Coordinates
- 41.650, -81.450
Minor ice jam flooding developed along the Chagrin River in Eastlake and the Grand River near Painesville as nearly foot thick ice jammed near the mouth of each river. Ice along the Chagrin River backed up on the Lake Shore Boulevard bridge, flooding a local restaurant parking lot and piling ice up to four feet deep in a nearby marina. On the Grand River, ice jams formed on several bridges in Painesville and Fairport Harbor. The largest jam formed against a railroad bridge between the two communities, and threatened to flood homes along Hidden Harbor Drive in Fairport Harbor. The jam remained in place for nearly two days, but released before significant property damage occurred.
Flood, Lorain
- When
- February 8, 9:00 AM EST to 8:00 PM EST
- Where
- Lorain County, 1.28 mi W of Vermilion on the Lk to 0.75 mi W of Vermilion on the Lk
- Cause
- Ice Jam
- Property damage
- $50,000
- Reported by
- Emergency Manager
- Coordinates
- 41.422, -82.355
Ice Jam flooding developed along the Vermilion River near Vermilion between 9am and 4pm on February 8th. The river ice was 8 to 14 inches thick, and jammed several times between the river gage at Mill Hollow Park and the mouth of the river. The first ice jam activity was recorded at the river gage around 9am... with ice jam flooding beginning downstream near the town of Vermilion between 4pm and 6pm. About 20 homes were evacuated on Riverside Drive as the water levels rose behind the ice jam.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Extreme Cold in Wisconsin, February 8, 20091 death · 1 event
- Flooding in Pennsylvania, February 8 to 13, 2009$180,000 · 6 events
- Heavy Snow in Arizona, February 8, 20092 injured · 3 events
- Ice Storm in Minnesota, February 8 to 10, 200919 events
- Winter Storm and Winter Weather in Colorado, February 8 to 10, 200915 events
- Ice Storm in North Dakota, February 8 to 10, 200915 events
- Damaging Winds in Texas, February 8, 2009$9,000 · 59 kt wind · 14 events
- Heavy Snow in Utah, February 8 to 10, 20097 events
- Hail and Damaging Winds in New Mexico, February 8, 20091 in hail · 7 events
- Damaging Winds in Texas, February 8, 200961 kt wind · 5 events
- Dense Fog in Wisconsin, February 8 to 9, 20095 events
- Winter Storm and Winter Weather in Utah, February 8 to 10, 20094 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 156781, 156778.